Journal article icon

Journal article

Cyclic matrices in classical groups-over finite fields

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jabr.2000.8548

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF ALGEBRA
Volume:
234
Issue:
2
Pages:
367-418
Publication date:
2000-12-15
DOI:
ISSN:
0021-8693
Source identifiers:
2426
Pubs id:
pubs:2426
UUID:
uuid:596a7958-ba0a-4a5a-8f1a-34dca8b054ad
Local pid:
pubs:2426
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP